Skin and soft tissue bacterial infections are a common complication of intravenous drug use. This high rate is due to tissue death (necrosis) due to toxic materials in drugs and leakage of drugs out of veins during the injection (extravasation). Although skin infections usually present as areas of redness, warmth and tenderness (inflammation), the appearance in intravenous drug users is often atypical. This is because the skin, venous and lymphatic systems are damaged by the frequent penetration of the skin and consequent low-grade infection. Infections usually affect the arms or legs as these are the sites used most frequently for injection. Unusual sites may be involved (eg. abdomen, back, groin, scrotum and neck) due to injections in the jugular (neck) or femoral (groin) veins.
does this mean shes been shooting in this arm living on the street with her arm bone sticking out like that? that is vile
Why is the bone disattached since you've said it's skin necrosis .. I thought the skin might have pealed from the bones but the bones seem broken
She obviously has Osteomyelitis this leaving the Bones porous & weak.
I haven't seen it this bad, but pretty close. She may or may not have continued to shooting up in that arm, but I would be surprised if she isn't shooting up. The other piece here is that we don't have good options for treatment in this country.
Imagine the smell of being near her, all that rotten flesh and bone. Its horribly sad.
This local cell death or necrosis due to iv drug use, image show us more becterial infections sustaple e.g staphlocucus aurus also image shows us more bacterial infection affected previously
I don't care how many drugs she's on, that HAS to be painful. As a person who lived this lifestyle in the past, I never understood why ppl didn't go to the hospital when necessary. They hold no value to their lives. So sad. I'm so happy to be in recovery. I don't miss this life at all.